Home › The Candida Forum › Candida Questions › detox questions re: molybdenum, medications, detox drink › Reply To: detox questions re: molybdenum, medications, detox drink
This is probably a question for one of the experts. Upon the advice of Able, I went on a search for Molybdenum amino acid chelate to help with my detox symptoms. However, I was unable to find any locally. So, I ordered some on Amazon. But I think I ordered the wrong thing. I received it yesterday and now realize it is the liquid version and it’s form is “Ammonium Molybdenate.” I’m not sure if this is a suitable replacement for the chelated tablets and don’t want to take the wrong thing. Can anyone advise?
Unless you see the words “amino acid chelate” or the word “chelated” on the container I doubt seriously that it would act as a toxin eliminator. Some of the members have tried other forms of Molybdenum in the past without success. Also, often liquid supplements contain alcohol, so if you decide to try it, be sure to check the label. You can return any purchase to Amazon for a refund; that’s what I would do.
My second question pertains to the detox drinks on the website. I am delighted to say that my diarrhea has nearly resolved itself within the past 2 days (yay!) so I want to be careful not to take any missteps and retrigger more episodes. I ordered some consumable bentonite powder and chia seeds on Amazon the other day and am considering starting to take those as recommended in the drink. But I’m worried about the possibility of them causing diarrhea. Is this something that I should be concerned about?
Nobody can give you an answer to that. Some people have diarrhea during the detox period and others experience constipation, so there’s no way of knowing until you’ve tried it. You can always skip the detox if you think you’ll be taking too big of a chance with your health.
My last question has to do with prescription and non-prescription medications. Just a few weeks ago I was taking ten different medications to treat my multiple conditions caused by my candida (except I didn’t know at the time they were from candida!). I am now down to just three: Topomax for migraines, Restoril to help me sleep, and Advil for joint and muscle pain. I have tried to wean myself off of all three of these without success. Is it ok to continue taking these for now until I can better manage my symptoms? I know it’s best to eliminate all toxins from my system right now but, after the nasty migraine I had 2 days ago, I just don’t think I can go without the migraine medication just yet and I’ve found I can’t sleep without the help of the sleeping aid and Advil.
The way I look at it is, sometimes the Candida treatment has to take a back seat to other problems; if you can’t manage without the medications, you have no choice but to continue taking them until you can. Still, in the meantime it’s not going to do any harm to continue with the treatment. If it makes you feel better, I also was forced to take pain pills as well as sleeping pills due to the infestation, yet I still managed to complete the treatment and reach a cure.